# SDR HEEA078624

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N854PH
- Make and model: Snias AS350B
- Aircraft serial: 3248
- Aircraft time: 1,282 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33651190
- Part serial: 1448
- Condition: Worn
- Location: T/R Spider
- Part time: 1,958 hours
- Component: Spider, 350A33200406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R SPIDER SLIDER BEARINGS WORN.
